# SDR CA020726010

- Difficulty date: June 17, 2002
- Submitted: August 7, 2002
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 16,705 hours
- Engine: Ge CF343A1
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Condition: Failed
- Location: Mach Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) MACH AND STAB TRIM MESSAGE ON CLIMB,  PROCEDED WITH STAB TRIM 1 INOPERATIVE, FAULT DISAPEARED,  AUTOPILOT ENGAGED,  FLT CREW DISENGAGED A/P AT 10,000 FT,  FOR MANUAL LANDING,  EMERGENCY DECLARED,  AIRCRAFT LANDED SAFELY.  REPLACED HORIZONTAL STAB TRIM ACTUATOR,  OPERATION CHECKED NORMAL.
